# SDR SWAA2021060176873

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 54,199 hours, 32,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT R/H OVERWING EXIT FAILED CAPACITY CHECK. ; / R&R EMERGENCY LIGHTING BATTERY PACK AT LOCATION M01669 PER AMM 33-51-06.
